Skip to content

Acetaminophen and Chlorpheniramine Maleate and Pseudoephedrine Hydrochloride

Pill images, imprints and guides

Also called Paracetamol and Chlorphenamine Maleate and Pseudoephedrine Hydrochloride in India, Australia, the UK and most countries outside the US.

Acetaminophen and Chlorpheniramine Maleate and Pseudoephedrine Hydrochloride comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Acetaminophen and Chlorpheniramine Maleate and Pseudoephedrine Hydrochloride pill images

Acetaminophen 500 mg / Chlorpheniramine Maleate 2 mg / Pseudoephedrine Hydrochloride 30 mg 1 pill